Complutense University Library

Embedding knots in trivial knots

Montesinos Amilibia, José María and González Acuña, Francisco Javier (1982) Embedding knots in trivial knots. Bulletin of the London Mathematical Society, 14 . pp. 238-240. ISSN 0024-6093

Official URL: http://blms.oxfordjournals.org/content/14/3/238.full.pdf+html

View download statistics for this eprint

==>>> Export to other formats

Abstract

The authors show that every knot can be embedded in codimension two in a trivial knot, and they derive corresponding theorems about embedding branched coverings in codimension two. These results (and generalizations) were obtained previously by the reviewer and by W. D. Neumann [Topology 16 (1977), no. 4, 369–393.


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:17214
Deposited On:27 Nov 2012 08:57
Last Modified:27 Nov 2012 08:57

Repository Staff Only: item control page